# SDR UIEA2016121901043

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY LIGHT INOPERATIVE IAW AMM 33-51-00 REV.87.   REMOVED L1 DOOR EMERGENCY LIGHT IAW AMM 33-51-00-REV.89.   INSTALLED L1 DOOR EMERGENCY LIGHT AND CONDITION CHECK NORMAL IAW AMM 33-51-00-715-001 REV.87.  PERFORMED EMERGENCY LIGHT OPS TEST AND RESULT WAS SATISFACTORY.
